Alert archive / Oklahoma / Wind Advisories in 2020

Wind Advisory 6, NWS Tulsa, OK

June 8, 202017 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind advisory at Jun 8, 2020, 2:43 PM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jun 9, 2020, 1:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2020, 2:43 PM CDT (19:43 UTC)
In effect from
Jun 9, 2020, 1:00 PM CDT
Expired
Jun 10, 2020, 6:13 AM CDT
In force
17 hr
Issued by
NWS Tulsa, OK
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-628 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

127 
WWUS74 KTSA 081943
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
243 PM CDT Mon Jun 8 2020

OKZ054>068-070-090345-
/O.NEW.KTSA.WI.Y.0006.200609T1800Z-200610T0600Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, and Muskogee
243 PM CDT Mon Jun 8 2020

...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT
WEDNESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...From 1 PM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
6 follow-up statements
597 
WWUS74 KTSA 090817
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
317 AM CDT Tue Jun 9 2020

OKZ054>068-070-091630-
/O.EXT.KTSA.WI.Y.0006.200609T1800Z-200610T1200Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, and Muskogee
317 AM CDT Tue Jun 9 2020

...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
CDT WEDNESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Snider

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
365 
WWUS74 KTSA 091536
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1036 AM CDT Tue Jun 9 2020

OKZ054>068-070-100000-
/O.CON.KTSA.WI.Y.0006.200609T1800Z-200610T1200Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, and Muskogee
1036 AM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Westerly winds 15 to 25 mph...gusting up to 45 mph 
  with isolated gusts up toward 50 mph.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
450 
WWUS74 KTSA 091842
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
142 PM CDT Tue Jun 9 2020

ARZ001-002-010-011-OKZ069-100930-
/O.EXB.KTSA.WI.Y.0006.200610T0000Z-200610T1200Z/
Benton-Carroll-Washington AR-Madison-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, 
and Stilwell
142 PM CDT Tue Jun 9 2020

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

* WHAT...Westerly winds 15 to 25 mph...gusting near 40 mph.

* WHERE...In Oklahoma, Adair County. In Arkansas, Benton, Carroll,
  Washington AR and Madison Counties. Gusts will be higher in the
  terrain.

* WHEN...From 7 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ071-100930-
/O.EXA.KTSA.WI.Y.0006.000000T0000Z-200610T1200Z/
McIntosh-
Including the city of Checotah
142 PM CDT Tue Jun 9 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Westerly winds 15 to 25 mph...gusting 40 to 45 mph.

* WHERE...McIntosh County.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ054>068-070-100930-
/O.CON.KTSA.WI.Y.0006.000000T0000Z-200610T1200Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, and Muskogee
142 PM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Westerly winds 20 to 30 mph...gusting up to 45 mph with 
  isolated gusts 50 to 55 mph in Osage and Pawnee counties.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
034 
WWUS74 KTSA 100204
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
904 PM CDT Tue Jun 9 2020

OKZ054>068-070-071-101200-
/O.CON.KTSA.WI.Y.0006.000000T0000Z-200610T1200Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, and Checotah
904 PM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Westerly winds 20 to 30 mph...gusting up to 50 mph with 
  isolated gusts to 60 mph in Osage, Washington and 
  Pawnee counties.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...Through 7 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-OKZ069-101200-
/O.CON.KTSA.WI.Y.0006.000000T0000Z-200610T1200Z/
Benton-Carroll-Washington AR-Madison-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, 
and Stilwell
904 PM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Westerly winds 15 to 25 mph...gusting near 45 mph.

* WHERE...In Oklahoma, Adair County. In Arkansas, Benton, 
  Carroll, Washington AR and Madison Counties. Gusts will be 
  higher in the terrain.

* WHEN...Through 7 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
796 
WWUS74 KTSA 100727
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
227 AM CDT Wed Jun 10 2020

OKZ054>068-070-071-101200-
/O.CON.KTSA.WI.Y.0006.000000T0000Z-200610T1200Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, and Checotah
227 AM CDT Wed Jun 10 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...Westerly winds 15 to 30 mph...gusting up to 50 mph in 
  Osage, Washington and Pawnee counties.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...Through 7 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-OKZ069-101200-
/O.CON.KTSA.WI.Y.0006.000000T0000Z-200610T1200Z/
Benton-Carroll-Washington AR-Madison-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, 
and Stilwell
227 AM CDT Wed Jun 10 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...Westerly winds 15 to 25 mph...gusting near 45 mph.

* WHERE...In Oklahoma, Adair County. In Arkansas, Benton, 
  Carroll, Washington AR and Madison Counties. Gusts will be 
  higher in the terrain.

* WHEN...Through 7 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
780 
WWUS74 KTSA 101113
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
613 AM CDT Wed Jun 10 2020

ARZ001-002-010-011-OKZ054>071-101215-
/O.CAN.KTSA.WI.Y.0006.000000T0000Z-200610T1200Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, and Checotah
613 AM CDT Wed Jun 10 2020

...WIND ADVISORY IS CANCELLED...

Winds have largely weakened below advisory criteria across a large
portion of the area. Isolated wind gusts up to 40mph will remain
possible this morning from along and north of Interstate 44.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Jun 8, 2:35 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 8, 2:35 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
235 PM CDT Mon Jun 8 2020

.DISCUSSION...
Tropical Depression Cristobal centered over southeast AR this
afternoon and will continue to lift north through tonight with
initial bands of rain on the northwest side now moving into west
central AR and far southeast OK. Expected track will limit
significant rainfall amounts to the eastern fringes of the
forecast area with much lighter amounts expected toward the OK/AR
border. Flash Flood Watch remains in effect through tonight for
Franklin, Madison and Carroll counties.

Any lingering precip Tuesday morning will quickly move out of
northwest AR early with dry conditions expected thereafter.
Strong shortwave trough will approach from the west and will move
into western KS by Tuesday afternoon and drive a Pacific cold
front through eastern OK likely before 21z and through western AR
by 00z. Veering sfc winds just ahead of the front will result in
hot temperatures before the boundary arrives. Strong and gusty
west- northwest winds behind the front will be enhanced by period
of deep mixing of stronger winds above the sfc with gusts in the
40-45 mph range likely across much of northeast OK by afternoon.
Stronger mid level speed max rotates around back side of the low
by evening and while this is after the time of optimal mixing,
strong gusts will likely persist through the evening and possibly
overnight. Have issued a wind advisory for NE OK from 18-06z, and
this may need to ultimately be extended into parts of NW AR for
Tuesday evening.

Much drier air will advect in behind the front with sfc dew
points eventually dropping as low as upper 40s. This results in
much more pleasant overnight lows for a few days next week. Aside
from Wednesday, high temps will warm back above normal to some
degree into next week. Still sticking with the NBM as a
compromise solution for now, through the ECMWF continues to show
stronger ridging and much above normal temps by the weekend and
beyond.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  94  60  83 /   0   0   0   0
FSM   71  95  61  82 /  70  10  10   0
MLC   73  93  59  83 /   0   0   0   0
BVO   68  92  59  81 /   0   0   0   0
FYV   69  90  58  77 /  90  10  10   0
BYV   70  89  58  77 / 100  10  10   0
MKO   70  93  59  81 /   0   0   0   0
MIO   71  91  59  78 /  30  10  10   0
F10   71  93  59  82 /   0   0   0   0
HHW   74  96  60  85 /   0   0  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 1 PM Tuesday to 1 AM CDT Wednesday for
     OKZ054>068-070.

AR...Flash Flood Watch through Tuesday morning for ARZ002-011-020.

&&

SHORT TERM...20
LONG TERM....14
Hazardous weather outlook, Jun 8, 1:27 PM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
127 PM CDT Mon Jun 8 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
127 PM CDT Mon Jun 8 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA... Northwest Arkansas.
	ONSET...After 4 PM.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northwest Arkansas.
	ONSET...After 2 PM.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 2 PM.

DISCUSSION...
Rain showers with the potential for isolated embedded
thunderstorms are expected to spread into Northwest Arkansas and
far Eastern Oklahoma this afternoon into tonight as the remnants
of Tropical System Cristobal lifts northward through Arkansas.
Periods of heavy rainfall will be possible through tonight with
the higher rainfall amounts forecast over Carroll...Madison and
Franklin counties of Northwest Arkansas...where amounts in the 1
to 3 inch range and locally higher are possible. This could create
localized areas of flash flooding conditions. A flash flood watch
remains in effect into Tuesday morning for these locations. A
sharp gradient for rainfall continues to be possible with amounts
generally less than one inch for the rest of Northwest Arkansas
and light amounts possible into far Eastern Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY AND WEDNESDAY...High Wind Potential.
THURSDAY THROUGH SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Rain showers are forecast to be exiting Northwest Arkansas early
Tuesday morning as the low pressure system pushes off to the
northeast. Behind this system...another low pressure system and
cold front are forecast to push across the region during the day
Tuesday. In response...south to southwesterly winds gusting in the
30 to 45 mph range will be possible. The stronger of these gusts
looks to be across Northeast Oklahoma. Westerly winds gusting 20
to 30 mph Wednesday will also be possible before the low pressure
system exits the region. In the wake of this second system...high
pressure is forecast to build back over the region with lower
humidity levels expected for the second half of the week.

weather.gov/tulsa contains additional information.

Nearby

Wind Advisories in Oklahoma, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.